Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Erratum to ``Thin elastic films: the impact of higher order perturbations''


Authors: Irene Fonseca, Gilles Francfort and Giovanni Leoni
Journal: Quart. Appl. Math. 66 (2008), 781-799
MSC (2000): Primary 49J45, 74K15
Published electronically: September 11, 2008
MathSciNet review: 2465145
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 49J45, 74K15

Retrieve articles in all journals with MSC (2000): 49J45, 74K15


Additional Information

Irene Fonseca
Affiliation: Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh, Pennsylvania 15213
Email: fonseca@andrew.cmu.edu

Gilles Francfort
Affiliation: L.P.M.T.M., Université Paris-Nord, 93430 Villetaneuse, France
Email: francfor@lpmtm.univ-paris13.fr

Giovanni Leoni
Affiliation: Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh, Pennsylvania 15213
Email: giovanni@andrew.cmu.edu

DOI: https://doi.org/10.1090/S0033-569X-08-01127-9
Keywords: Dimension reduction, $\Gamma $-convergence, thin films, relaxation, interfacial energy.
Received by editor(s): October 18, 2007
Published electronically: September 11, 2008
Additional Notes: The research of I. Fonseca was partially supported by the National Science Foundation under Grants No. DMS-0103798, DMS-0401763, and by the Center for Nonlinear Analysis under the US National Science Foundation DMS Grants 9803791 & 0405343.
The research of G. Leoni was partially funded by the US National Science Foundation DMS Grant 0405423, and by the Center for Nonlinear Analysis under the US National Science Foundation DMS Grants 9803791 & 0405343.
Article copyright: © Copyright 2008 Brown University
The copyright for this article reverts to public domain 28 years after publication.


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website